Ordinary p-Laplacian systems with nonlinear boundary conditions

TitleOrdinary p-Laplacian systems with nonlinear boundary conditions
Publication TypeJournal Article
AuthorsJebelean, Petru, and Gheorghe Morosanu
Journal titleJournal of Mathematical Analysis and Applications
Year2006
Pages738 - 753
Volume313
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5829), last updated on Thu, 24 Sep 2009 10:57:09 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: